# SDR 03FDEA00440

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,305 hours, 43,225 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF HARLINGEN ,THE FIRE BELL AND GLARESHIELD LIGHT CAME ON   INTERMTTENTLY.  NO OTHER INDICATION (MOMENTARY/ INSTANTANEOUS THEN OUT).  PERFORM ENGINES FIRE TEST NORMAL, NO DEFECT NOTED.  CAN'T DUPLICATE PROBLEM.  NO HISTORY.  OK FOR SERVICE.
